Works matching DE "ANALYTIC number theory"
Results: 257
Some curious results related to a conjecture of Strohmer and Beaver.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 5, p. 845, doi. 10.1142/S0219530520500177
- By:
- Publication type:
- Article
On the Dedekind Zeta Function.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 624, doi. 10.1007/s10958-014-1952-6
- By:
- Publication type:
- Article
Transfinite Diameter with Respect to the Neumann Function.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 200, n. 5, p. 605, doi. 10.1007/s10958-014-1949-1
- By:
- Publication type:
- Article
Estimates of a sum of Dirichlet series.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 5, p. 557, doi. 10.1007/s10958-013-1546-8
- By:
- Publication type:
- Article
On the zeros of the zeta function of the Leech lattice.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 193, n. 1, p. 124, doi. 10.1007/s10958-013-1440-4
- By:
- Publication type:
- Article
THE RIEMANN HYPOTHESIS: THE GREAT PENDING MATHEMATICAL CHALLENGE.
- Published in:
- Mètode Science Studies Journal, 2018, n. 8, p. 35, doi. 10.7203/metode.8.8903
- By:
- Publication type:
- Article
On the exponential Diophantine equation (18m² + 1)<sup>x</sup> + (7m² - 1)<sup>y</sup> = (5m)<sup>z</sup>.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1990, doi. 10.3906/mat-1801-76
- By:
- Publication type:
- Article
Equivalencies between beta-shifts and S-gap shifts.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 2, p. 212, doi. 10.3906/mat-1406-32
- By:
- Publication type:
- Article
Chapter Four: Faltings Heights and L-functions: Minicourse Given.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 102
- By:
- Publication type:
- Article
Chapter Three: Hyperelliptic Continued Fractions and Generalized Jacobians: Minicourse Given by Umberto Zannier.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 202, p. 56
- By:
- Publication type:
- Article
AN ELEMENTARY PROOF OF AN ISOPERIMETRIC INEQUALITY FOR PATHS WITH FINITE P-VARIATION.
- Published in:
- Real Analysis Exchange, 2018, v. 43, n. 1, p. 67, doi. 10.14321/realanalexch.43.1.0067
- By:
- Publication type:
- Article
Exact formulae for the fractional partition functions.
- Published in:
- Research in Number Theory, 2020, v. 6, n. 2, p. 1, doi. 10.1007/s40993-020-00195-0
- By:
- Publication type:
- Article
Formulas for Chebotarev densities of Galois extensions of number fields.
- Published in:
- Research in Number Theory, 2018, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0142-x
- By:
- Publication type:
- Article
Exact formulas for invariants of Hilbert schemes.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 4, p. 1, doi. 10.1007/s40993-018-0132-z
- By:
- Publication type:
- Article
On powers that are sums of consecutive like powers.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-016-0068-0
- By:
- Publication type:
- Article
Dirichlet series associated to quartic fields with given cubic resolvent.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-015-0001-y
- By:
- Publication type:
- Article
Partition zeta functions.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0039-5
- By:
- Publication type:
- Article
Hook length biases and general linear partition inequalities.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 4, p. 1, doi. 10.1007/s40687-023-00402-1
- By:
- Publication type:
- Article
Hook length biases and general linear partition inequalities.
- Published in:
- Research in the Mathematical Sciences, 2023, n. 4, p. 1, doi. 10.1007/s40687-023-00402-1
- By:
- Publication type:
- Article
Divisor-bounded multiplicative functions in short intervals.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 1, p. 1, doi. 10.1007/s40687-023-00376-0
- By:
- Publication type:
- Article
On the growth of Fourier coefficientsof Siegel cusp forms of degree two.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 3, p. 1, doi. 10.1007/s40687-022-00348-w
- By:
- Publication type:
- Article
On the growth of Fourier coefficientsof Siegel cusp forms of degree two.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 3, p. 1, doi. 10.1007/s40687-022-00348-w
- By:
- Publication type:
- Article
Hypergeometric type extended bivariate zeta function.
- Published in:
- Tamkang Journal of Mathematics, 2024, v. 55, n. 1, p. 79, doi. 10.5556/j.tkjm.55.2024.5120
- By:
- Publication type:
- Article
DOES A RANDOM WALKER MEET UNIVERSALITY?
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 249
- By:
- Publication type:
- Article
ON ZEROS AND c-VALUES OF EPSTEIN ZETA-FUNCTIONS.
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 181
- By:
- Publication type:
- Article
x<sup>5</sup> - y<sup>2</sup> = 4 AND GAUSSIAN INTEGERS.
- Published in:
- Siauliai Mathematical Seminar, 2012, v. 7, n. 15, p. 157
- By:
- Publication type:
- Article
CONVOLUTIONS OF THE VON MANGOLDT FUNCTION OVER RESIDUE CLASSES.
- Published in:
- Siauliai Mathematical Seminar, 2012, v. 7, n. 15, p. 135
- By:
- Publication type:
- Article
LIMIT THEOREMS FOR ZETA-FUNCTIONS - WITH APPLICATION IN UNIVERSALITY.
- Published in:
- Siauliai Mathematical Seminar, 2012, v. 7, n. 15, p. 19
- By:
- Publication type:
- Article
SHORT CHARACTER SUMS AND THEIR APPLICATIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2023, v. 108, n. 2, p. 339, doi. 10.1017/S0004972723000680
- By:
- Publication type:
- Article
DISTRIBUTION OF INTEGERS WITH PRESCRIBED STRUCTURE AND APPLICATIONS.
- Published in:
- 2021
- By:
- Publication type:
- Abstract
ON THE ABSENCE OF ZEROS IN INFINITE ARITHMETIC PROGRESSION FOR CERTAIN ZETA FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 3, p. 376, doi. 10.1017/S0004972718000643
- By:
- Publication type:
- Article
SOME HYPERGEOMETRIC INTEGRALS FOR LINEAR FORMS IN ZETA VALUES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 3, p. 372, doi. 10.1017/S0004972718000503
- By:
- Publication type:
- Article
UNIQUENESS THEOREMS FOR DIRICHLET SERIES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 389, doi. 10.1017/S0004972714001166
- By:
- Publication type:
- Article
Shifted moments of the Riemann zeta function.
- Published in:
- Canadian Journal of Mathematics, 2024, v. 76, n. 5, p. 1556, doi. 10.4153/S0008414X23000548
- By:
- Publication type:
- Article
On Symmetric Left Bi-Derivations in BCI-Algebras.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2013, p. 1, doi. 10.1155/2013/238490
- By:
- Publication type:
- Article
Temporal Gödel-Gentzen and Girard translations.
- Published in:
- Mathematical Logic Quarterly, 2013, v. 59, n. 1/2, p. 66, doi. 10.1002/malq.201100083
- By:
- Publication type:
- Article
Ideal-like properties of generalized microscopic sets.
- Published in:
- Acta Mathematica Hungarica, 2016, v. 150, n. 2, p. 269, doi. 10.1007/s10474-016-0659-1
- By:
- Publication type:
- Article
Viktor Pavlovich Maslov. On the occasion of the 90th anniversary.
- Published in:
- 2022
- Publication type:
- Calendar
Abscissa of Absolute Convergence of a Class of Generalized Euler Products.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 3/4, p. 483, doi. 10.1134/S0001434621030159
- By:
- Publication type:
- Article
On Some Nonlinear Diophantine Inequalities with Primes.
- Published in:
- Mathematical Notes, 2019, v. 105, n. 5/6, p. 935, doi. 10.1134/S0001434619050328
- By:
- Publication type:
- Article
On the zeros of the Davenport-Heilbronn function lying on the critical line.
- Published in:
- Mathematical Notes, 2017, v. 101, n. 1/2, p. 166, doi. 10.1134/S0001434617010187
- By:
- Publication type:
- Article
Fractional parts of the function x/n.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 731, doi. 10.1134/S0001434616110109
- By:
- Publication type:
- Article
Volume and entropy in abstract analytic number theory and thermodynamics.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 5/6, p. 828, doi. 10.1134/S0001434616110225
- By:
- Publication type:
- Article
Modern thermodynamics as a branch of mathematics (mathematical physics).
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 413, doi. 10.1134/S0001434616090078
- By:
- Publication type:
- Article
Conjugate variables in analytic number theory. Phase space and Lagrangian manifolds.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 421, doi. 10.1134/S000143461609008X
- By:
- Publication type:
- Article
Analytic number theory and disinformation.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 568, doi. 10.1134/S0001434616090285
- By:
- Publication type:
- Article
Remark on the inverse abstract prime number theorem.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 633, doi. 10.1134/S0001434616090352
- By:
- Publication type:
- Article
Bose-Einstein distribution as a problem of analytic number theory: The case of less than two degrees of freedom.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 1/2, p. 245, doi. 10.1134/S0001434616070191
- By:
- Publication type:
- Article
Mean values of some multiplicative functions.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 1/2, p. 111, doi. 10.1134/S0001434615010137
- By:
- Publication type:
- Article
Sharpening of the universality inequality.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 971, doi. 10.1134/S0001434614110352
- By:
- Publication type:
- Article